RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 33(75), Number 2, Pages 327–342 (Mi msb5352)  

On best approximation in the sense of P. L. Chebyshev of a finite system of incompatible linear equations

S. I. Zukhovitskii


Full text: PDF file (1655 kB)

Bibliographic databases:

Received: 03.03.1952

Citation: S. I. Zukhovitskii, “On best approximation in the sense of P. L. Chebyshev of a finite system of incompatible linear equations”, Mat. Sb. (N.S.), 33(75):2 (1953), 327–342

Citation in format AMSBIB
\Bibitem{Zuk53}
\by S.~I.~Zukhovitskii
\paper On best approximation in the sense of P.\,L.~Chebyshev of a finite system of incompatible linear equations
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 33(75)
\issue 2
\pages 327--342
\mathnet{http://mi.mathnet.ru/msb5352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=58307}
\zmath{https://zbmath.org/?q=an:0052.05805}


Linking options:
  • http://mi.mathnet.ru/eng/msb5352
  • http://mi.mathnet.ru/eng/msb/v75/i2/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:183
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019